# SDR DHL9872153D

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721DH
- Make and model: Boeing 727228
- Aircraft serial: 19545
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Heat Shield
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, RIGHT WING FIXED L/E INTERIOR HEAT SHIELD IS DAMAGED AT FWD END.  CUT OUT DAMAGED AREA, INSTALLED DOUBLER REPAIR PER SRM 57-30-4, 3.5 X 4.5.  N/R 2464.
